IEEE - Institute of Electrical and Electronics Engineers, Inc. - Fault-tolerant embedding of complete binary trees in hypercubes

Author(s): M.Y. Chan ; S.-J. Lee
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1993
Volume: 4
Page Count: 12
Page(s): 277 - 288
ISSN (Paper): 1045-9219
DOI: 10.1109/71.210811
Regular:

The focus is on the following graph-theoretic question associated with the simulation of complete binary trees by faulty hypercubes: if a certain number of nodes or links are removed from an... View More

Advertisement